62/f patient having haemetoma Pt is on hypertension medication No history of trauma No itching

(Edited)

2 Likes

LikeAnswersShare

IT'S A CASE OF.. ? SENILE PURPURA.. ? ECHYMOSIS.. ? VASCULOPATHY.. ? DRUG INDUCED.. NEED'S CLINICOPATHOLOGICALLY EVALUATION.. BLOOD CBC CT BT PT.. URINE ROUTINE .. LFT..KFT.. BSR HBA1C.. COLOUR DOPLER STUDY..

Tnx Dr Mansukh Shah
0

WELCOME. DR.... IT. IS.... RUMPEL. LEEDE. PHENOMENON... CERTAIN. ANTIHYPERTENSIVES.....LIKE... ... AMLODEPINE... ... MAY. CAUSE. SUCH. TYPE. OF.... ... PURPURIC. ECCHYMOTIC. SKIN. LESIONS. ON. FOREARMS....... ..... ESPECIALLY.... ON. SUN. EXPOSURE.... SO... ADVISABLE... SUBSTITUTION..... .... WITH.... ENALPRIL. AND... .... HYDROCHLORTHIAZIDES

Senile Purpura

Senile purpura

Purpural rash ( Ecchymotic leisions) DD senile, certain antihypertensive, aspirin like anti plate drug.idiopathic Thrombocytopenia.

Purpuric lesions due to anti hypertensive drugs

Echymoses, drug reaction

Senile ecchymoses Anti platelet drug induced ?? Adv CBC, BT, CT, PLT ,PS

Senile Purpura

Senile purpura

Load more answers

Diseases Related to Discussion

Cases that would interest you